Alert archive / Oklahoma / Tornado Warnings in 2020
Tornado Warning 30, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Jun 21, 2020, 8:40 PM CDT for Major County, Woods County, Woodward County, Oklahoma. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2020, 8:40 PM CDT (01:40 UTC)
- Expired
- Jun 21, 2020, 9:00 PM CDT
- In force
- 20 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Major County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 90 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 5:50 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2401 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
651
WFUS54 KOUN 220140
TOROUN
OKC093-151-153-220215-
/O.NEW.KOUN.TO.W.0030.200622T0140Z-200622T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
840 PM CDT Sun Jun 21 2020
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southern Woods County in northwestern Oklahoma...
East central Woodward County in northwestern Oklahoma...
Northwestern Major County in northwestern Oklahoma...
* Until 915 PM CDT.
* At 840 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Alabaster Caverns State Park, moving
southeast at 40 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Waynoka and Quinlan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3654 9928 3665 9921 3659 9882 3636 9892
TIME...MOT...LOC 0140Z 296DEG 35KT 3659 9919
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
Mahale3 follow-up statements
244
WWUS54 KOUN 220148
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
848 PM CDT Sun Jun 21 2020
OKC093-151-153-220215-
/O.CON.KOUN.TO.W.0030.000000T0000Z-200622T0215Z/
Woods OK-Woodward OK-Major OK-
848 PM CDT Sun Jun 21 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR SOUTH
CENTRAL WOODS...EAST CENTRAL WOODWARD AND NORTHWESTERN MAJOR
COUNTIES...
At 847 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles northwest of Quinlan, moving southeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Quinlan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3650 9920 3659 9913 3654 9884 3636 9892
TIME...MOT...LOC 0147Z 295DEG 33KT 3653 9910
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Mahale013
WWUS54 KOUN 220156
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
856 PM CDT Sun Jun 21 2020
OKC151-220205-
/O.CAN.KOUN.TO.W.0030.000000T0000Z-200622T0215Z/
Woods OK-
856 PM CDT Sun Jun 21 2020
...THE TORNADO WARNING FOR SOUTH CENTRAL WOODS COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning will stay south
of the county line. Therefore, the warning has been cancelled.
LAT...LON 3646 9912 3652 9905 3649 9886 3636 9892
TIME...MOT...LOC 0155Z 298DEG 36KT 3647 9901
$$
OKC093-153-220215-
/O.CON.KOUN.TO.W.0030.000000T0000Z-200622T0215Z/
Woodward OK-Major OK-
856 PM CDT Sun Jun 21 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR EAST
CENTRAL WOODWARD AND NORTHWESTERN MAJOR COUNTIES...
At 855 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Quinlan, moving southeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Quinlan and Bouse Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3646 9912 3652 9905 3649 9886 3636 9892
TIME...MOT...LOC 0155Z 298DEG 36KT 3647 9901
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Mahale280
WWUS54 KOUN 220200
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
900 PM CDT Sun Jun 21 2020
OKC093-153-220210-
/O.CAN.KOUN.TO.W.0030.000000T0000Z-200622T0215Z/
Woodward OK-Major OK-
900 PM CDT Sun Jun 21 2020
...THE TORNADO WARNING FOR EAST CENTRAL WOODWARD AND NORTHWESTERN
MAJOR COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
LAT...LON 3646 9912 3652 9905 3649 9886 3636 9892
TIME...MOT...LOC 0200Z 296DEG 35KT 3645 9895
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 21, 5:40 PM CDT, 3 hours earlier.
Area forecast discussion, Jun 21, 5:40 PM CDT, 3 hours before
Area Forecast Discussion National Weather Service Norman OK 540 PM CDT Sun Jun 21 2020 ...New AVIATION... .SHORT TERM... (This evening through Monday) Issued at 215 PM CDT Sun Jun 21 2020 Lingering showers have ended across the region, and attention has been shifted to later this afternoon and evening. Widespread high CAPE values across southwestern Kansas (CAPE > 5000J/kg) will be the focal point of developing storms later this afternoon. In the upper levels, a shortwave trough moving through southwest Kansas and northwestern Oklahoma will enhance any severe potential of storms that develop. Northwesterly flow aloft will bring these storms that develop into northwestern Oklahoma this evening. The main concern with these storms will be the widespread wind threat with the linear configuration of the line and the significant instability these storms have to work with initially in northwestern Oklahoma. Modest shear (Effective Shear ~30-35kts) will result in a chance for some large and possibility significant hail up to 2", and while the overall lower level shear is not significant (0-1km shear >10kts), some attention will need to be paid to the western end of the line, where enhanced rotation may develop that could lead to larger sizes of hail and the possibility of a tornado. As the storms enter further into Oklahoma, instability decreases, thanks in part to the lingering showers and storms in the area. The big uncertainty with these storms this evening will be the rate of return of instability in central Oklahoma and if the storms are able to maintain their intensity. As the storms continue into the evening and the lower level jet intensity increases, there may be an increase in precipitation within the MCS and additional flooding concerns. The placement of the lower level jet has varied between models and model runs, with some models keeping the LLJ west of the impacted area and having little influence tonight, and other (namely the NAM) putting the LLJ through central Oklahoma. If the LLJ has a placement through central Oklahoma and influences the storms, flooding concerns will increase through the overnight hours. Zwink && .LONG TERM... (Monday night through next Saturday) Issued at 215 PM CDT Sun Jun 21 2020 Showers and storms will exit the area Monday morning and afternoon, which should result in some instability recovery through the afternoon. A cold front behind the showers will continue to move to the south through Monday afternoon. Additional showers and thunderstorm development is anticipated once this cold front interacts with increasing instability, in particular across southern Oklahoma and western north Texas Monday night into Tuesday. Damaging winds and large hail are a concern, as well as increased risks in flooding with the antecedent ground conditions and recent rainfall. The upper level northwesterly flow will continue through the middle of next week, with possible chances of precipitation primarily in northern Oklahoma. A more zonal flow appears to set in place later in the week, with a strong southerly wind and slightly warmer temperatures will begin moving into the area. Long range models indicate a chance for a shortwave trough developing in the flow and moving through the region over the next weekend with some precipitation chances in northern Oklahoma, however the strength and timing of the shortwave trough is still uncertain. Zwink && .AVIATION... (00Z TAFS) Issued at 538 PM CDT Sun Jun 21 2020 Severe thunderstorms, with a main threat of damaging wind gusts over at least 50 kt, will move into NW OK around 01Z and impact WWR. They will continue SSE into central OK during the overnight hours. Showers and thunderstorms will continue through much of the early morning hours Monday. Some MVFR cigs will also be possible with this activity, along with a wind shift from the NW after 12Z. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 70 88 67 86 / 80 20 70 10 Hobart OK 72 93 68 88 / 60 20 60 20 Wichita Falls TX 73 96 71 88 / 20 20 60 40 Gage OK 65 90 64 86 / 70 20 40 10 Ponca City OK 68 88 66 84 / 60 30 40 0 Durant OK 72 92 71 85 / 70 60 80 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...50 LONG TERM....50 AVIATION...03
Hazardous weather outlook, Jun 21, 11:54 AM CDT, 8 hours 46 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1154 AM CDT Sun Jun 21 2020 OKZ004>048-050>052-TXZ083>090-221700- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1154 AM CDT Sun Jun 21 2020 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Severe storms will be possible across the area with an Enhanced risk across portions of northern and central Oklahoma. Location... The Enhanced risk is generally the area north of I-40. A Slight risk is the area north of a line from Altus and Duncan, to Sulphur and Coalgate Oklahoma. Timing... Another round of severe storms will be possible across the area early this evening into tonight. Impacts... Up to baseball size hail and wind gusts to 70 mph will be the main concerns. There is also a low chance for a tornado, mainly across portions of northwest Oklahoma. Locally heavy rain will also be a concern. Discussion... Storms are expected to develop early this evening, initially affecting portions of northern Oklahoma. The storms will then likely develop into one or more lines that continue to move across the area this evening and overnight. Severe storms will be possible with large hail and strong wind gusts the main concerns initially. Damaging winds are then expected to become even more of a concern this evening with the transition to one or more lines of storms. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the area should prepare for severe weather operations late this afternoon and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Thunderstorms... Storms will be possible during the day Monday but higher chances will be Monday evening and night. Strong to severe storms will be possible once again with a Slight risk across much of the area. Large hail and damaging winds will be the main concerns. Locally heavy rain will also be possible. Showers and thunderstorms will remain possible across at least portions of the area through the rest of the week. Some strong to severe storms could be possible. However, what occurs on one day could be somewhat dependent on what occurred the previous day and night and the impact on the airmass. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jun 21, 6:54 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 654 PM CDT Sun Jun 21 2020 OKZ004-005-220045- Harper OK-Woods OK- 654 PM CDT Sun Jun 21 2020 ...SIGNIFICANT WEATHER ADVISORY FOR northern Harper and northwestern Woods Counties Until 745 PM CDT... AT 652 PM CDT, the leading edge of strong and gusty thunderstorm winds extended along a line extending from near Wilmore to near Sitka to 9 miles north of Knowles, moving southeast at 25 MPH. HAZARDS INCLUDE... Wind gusts to 50 MPH... These storms will remain over mainly rural areas of northern Harper and northwestern Woods Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3700 9912 3682 9990 3687 10001 3700 10000 TIME...MOT...LOC 2352Z 300DEG 22KT 3735 9919 3716 9962 3700 10019 Mahale
Special weather statement, Jun 21, 7:49 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
749 PM CDT Sun Jun 21 2020
OKZ005-006-220130-
Alfalfa OK-Woods OK-
749 PM CDT Sun Jun 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR northern Alfalfa and northern
Woods Counties Until 830 PM CDT...
AT 744 PM CDT, the leading edge of strong and gusty thunderstorm
winds extended along a line extending from 6 miles northwest of
Hazelton to 5 miles west of Hardtner to 5 miles southeast of
Buttermilk, moving southeast at 40 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Locations impacted include...
Alva, Burlington, Amorita, Byron, Ingersoll, Driftwood, Capron and
Waldron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3700 9811 3682 9811 3676 9822 3684 9925
3700 9934
TIME...MOT...LOC 0044Z 301DEG 36KT 3717 9847 3702 9874 3704 9926
MahaleLocal storm report, Jun 21, 8:03 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
803 PM CDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 16 NNE FREEDOM 36.98N 99.00W
06/21/2020 M58 MPH WOODS OK MESONET
&&
PWLocal storm report, Jun 21, 8:13 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
813 PM CDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST 1 SW BUFFALO 36.82N 99.64W
06/21/2020 M59 MPH HARPER OK MESONET
&&
PWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 55 min |
| Jun 21, 7:49 PM CDT | Special Weather Statement | OUN | Woods | 41 min |
| Jun 21, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 58 min |
| Jun 21, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 54 min |
| Jun 21, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Ellis, Major, Woods and 1 more | 59 min |
| Jun 21, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 46 min |
| Jun 21, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 46 min |
| Jun 21, 9:34 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Garfield, Grant, Kingfisher and 2 more | 56 min |
| Jun 21, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 50 min |
| Jun 21, 10:02 PM CDT | Special Weather Statement | OUN | Blaine | 28 min |
| Jun 21, 10:09 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 66 min |
| Jun 21, 10:14 PM CDT | Special Weather Statement | OUN | Custer | 31 min |
| Jun 21, 10:24 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 51 min |
| Jun 21, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Washita | 48 min |
| Jun 21, 10:34 PM CDT | Special Weather Statement | OUN | Blaine, Canadian | 41 min |
| Jun 21, 10:49 PM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| Jun 21, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Kiowa, Washita | 52 min |
| Jun 21, 11:09 PM CDT | Special Weather Statement | OUN | Canadian | 51 min |
| Jun 21, 11:17 PM CDT | Special Weather Statement | OUN | Lincoln, Logan, Oklahoma, Payne | 43 min |
| Jun 21, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 53 min |
| Jun 21, 11:28 PM CDT | Special Weather Statement | OUN | Ellis | 47 min |
| Jun 21, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Jackson, Kiowa, Stephens and 2 more | 42 min |
| Jun 21, 11:36 PM CDT | Special Weather Statement | OUN | Beckham, Roger Mills, Washita | 69 min |
| Jun 21, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 53 min |
| Jun 21, 11:58 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain, Stephens | 62 min |
| Jun 22, 12:06 AM CDT | Special Weather Statement | OUN | Cotton, Jackson, Tillman | 39 min |
| Jun 22, 12:13 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Jefferson, Kiowa and 2 more | 47 min |
| Jun 22, 12:42 AM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Dewey, Ellis, Greer, Kiowa and 2 more | 3 hr |
| Jun 22, 12:43 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Cotton, Kiowa, Tillman | 3 hr |
| Jun 22, 12:45 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Garvin, Grady, Jefferson, McClain and 4 more | 45 min |
| Jun 22, 12:48 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 57 min |
| Jun 22, 12:57 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 48 min |
| Jun 22, 1:00 AM CDT | Special Weather Statement | OUN | Washita | 45 min |
| Jun 22, 1:06 AM CDT | Flash Flood Warning | OUN | Comanche | 3 hr |
| Jun 22, 1:23 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray | 52 min |
| Jun 22, 1:27 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 63 min |
| Jun 22, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 49 min |
| Jun 22, 2:07 AM CDT | Special Weather Statement | OUN | Roger Mills | 38 min |
| Jun 22, 2:21 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 39 min |
| Jun 22, 2:59 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills, Washita | 46 min |
| Jun 22, 3:26 AM CDT | Special Weather Statement | OUN | Comanche, Kiowa | 34 min |
| Jun 22, 4:01 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Cotton, Kiowa | 3 hr |
| Jun 22, 4:07 AM CDT | Special Weather Statement | OUN | Comanche | 38 min |
Nearby
Tornado Warnings in Oklahoma, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.